MAUDE Adverse Event Report: ABBOTT LABORATORIES (IRVING IA/CC) LACTATE DEHYDROGENASE

ABBOTT LABORATORIES (IRVING IA/CC) LACTATE DEHYDROGENASE
Model Number 2P56-42
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information, no specific patient information provided.An evaluation is in process.A follow up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer stated that a falsely elevated architect ldh result of 337 u/l was generated for a patient sample that retested at 151 u/l on the same architect analyzer and 132/136 u/l on a different architect analyzer.The customer's normal range is 125 to 220 u/l.No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
This incident was inadvertently submitted under the incorrect suspect medical device manufacturing site.The error was discovered on june 10, 2020.Mdr number 3002809144-2020-00471 was submitted to correct the manufacturing site from irving, texas to wiesbaden, germany.
 
Additional Manufacturer Narrative
An investigation was performed for the customer issue and included a review of the complaint text, a search for similar complaints, a review of trending data, a review of product quality history, and a review of product labeling.The ticket searches determined there were no other complaints similar to the current complaint issue and the tracking and trending report review determined that there are no related trends.Return testing was not completed as returns were not available.Manufacturing documentation was reviewed and did not identify any issues.Labeling was reviewed and found to be adequate.Based on all available information and abbott diagnostics' complaint investigation a product deficiency was not identified.
 
Additional Manufacturer Narrative
Correction to section d.Suspect medical device was discovered on (b)(6) 2020.The catalog# was submitted as 02p56-42 but should be 02p56-21 (irving, texas manufacturing site).

Brand Name
LACTATE DEHYDROGENASE
Common Device Name
LACTATE DEHYDROGENASE
Manufacturer (Section D)
ABBOTT LABORATORIES (IRVING IA/CC)
1915 hurd drive
irving TX 75038
MDR Report Key9752912
Report Number1628664-2020-00079
Device Sequence Number740927
Product Code CFG
UDI-Device Identifier00380740161477
UDI-Public00380740161477
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/22/2020
Device Model Number2P56-42
Device Catalogue Number02P56-21
Device Lot Number04294UN19
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/30/2020
Supplement Date Received by Manufacturer03/03/2020
06/10/2020
06/10/2020
Initial Report FDA Received Date02/25/2020
Supplement Report FDA Received Date03/26/2020
06/11/2020
07/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C16000 ANALYZER.; ARCHITECT C16000 ANALYZER.; ARCHITECT C16000 ANALYZER.; ARCHITECT C16000 ANALYZER.; LN 03L77-01 SN (B)(6).; LN 03L77-01 SN (B)(6).; LN 03L77-01 SN (B)(6).; LN 03L77-01 SN (B)(6).